A quantitative method for estimating the periodicity of diatoms

Abdel Aleem, A. 1949 A quantitative method for estimating the periodicity of diatoms. Journal of the Marine Biological Association of the United Kingdom, 28 (3). 713-717.

[img] PDF
A_quantitative_method_for_estimating_the_periodicity_of_diatoms.pdf

Download (2MB)
Item Type: Publication - Article
Additional Keywords: Abundance Periodicity Diatoms
Subjects: ?? QH301 ??
Divisions: Marine Biological Association of the UK > Other (MBA)
Depositing User: EPServices Admin
Date made live: 26 May 2006
Last Modified: 06 Jun 2017 15:56
URI: http://plymsea.ac.uk/id/eprint/1385

Actions (login required)

View Item View Item